Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The conjugacy problem in wreath products and free metabelian groups


Author: Jane Matthews
Journal: Trans. Amer. Math. Soc. 121 (1966), 329-339
MSC: Primary 20.10; Secondary 20.52
MathSciNet review: 0193130
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10, 20.52

Retrieve articles in all journals with MSC: 20.10, 20.52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0193130-8
PII: S 0002-9947(1966)0193130-8
Article copyright: © Copyright 1966 American Mathematical Society